# SDR 9710169140

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH UPON GEAR EXTENSION, THE GREEN NOSE GEAR LIGHT DID NOT ILLUMINATE.  FOLLOWED COM PROCEDURES.  RECYCLED GEAR AND RECEIVED NORMAL INDICATIONS.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED SWITCHES S1-90 AND S1-91, OPERATIONAL CHECK OK.
